Volume 16 Number 3
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 16
Issue 3, 613–890
Issue 2, 309–612
Issue 1, 1–308

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
Other MSP Journals
Author Index – H
Hadfield, Charles
Resonances for symmetric tensors on asymptotically hyperbolic spaces
Haffter, Silja
Global regularity for the nonlinear wave equation with slightly supercritical power
Hajaiej, Hichem
A complete study of the lack of compactness and existence results of a fractional Nirenberg equation via a flatness hypothesis: Part I
Hamdi, Tarek
Spectral distribution of the free Jacobi process, revisited
Han, Fei
The interior C^2 estimate for Monge-Ampere equation in dimension n=2
Han, Rui
A higher dimensional Bourgain-Dyatlov fractal uncertainty principle
Quantum dynamical bounds for ergodic potentials with underlying dynamics of zero topological entropy
Han, Yongsheng
Flag Hardy spaces and Marcinkiewicz multipliers on the Heisenberg group
Han-Kwan, Daniel
On propagation of higher space regularity for non-linear Vlasov equations
Hani, Zaher
A bilinear oscillatory integral estimate and bilinear refinements to Strichartz estimates on closed manifolds
On the continuous resonant equation for NLS II. Statistical study.
Hanin, Boris
Scaling limit for the kernel of the Spectral Projector and Remainder estimates in the pointwise Weyl Law
Hänninen, Timo
Disentanglement, multilinear duality and factorisation for non-positive operators
Hansen, Sönke
Rayleigh-type Surface Quasimodes in General Linear Elasticity
Harris, Terence
Improved bounds for restricted projection families via weighted Fourier restriction
Hartig, Michael
Van der Waals-London interaction of atoms with pseudo-relavistic kinetic energy
Hartz, Michael
Multipliers and operator space structure of weak product spaces
Hassainia, Zineb
An analytical and numerical study of steady patches in the disc
Hassell, Andrew
Eigenvalue bounds for non-self-adjoint Schrödinger operators with non-trapping metrics
Global-in-time Strichartz estimates on non-trapping asymptotically conic manifolds
Microlocal propagation near radial points and scattering for symbolic potentials of order zero
Restriction and spectral multiplier theorems on asymptotically conic manifolds
Haus, Emanuele
Exact controllability for quasi-linear perturbations of KdV
Growth of Sobolev norms for the quintic NLS on T^2
Hayashi, Masayuki
A sufficient condition for global existence of solutions to a generalized derivative nonlinear Schrödinger equation
Potential well theory for the derivative nonlinear Schr\"{o}dinger equation
Hayes, Benjamin
Maximal rigid subalgebras of deformations and L$^2$-cohomology
Hebey, Emmanuel
Stability for strongly coupled critical elliptic systems in a fully inhomogeneous medium
Helffer, Bernard
Magnetic wells in dimension three
Helin, Tapio
An inverse problem for the wave equation with one measurement and the pseudorandom noise
Henriot, Kevin
On polynomial configurations in fractal sets
Hérau, Frédéric
Tunnel effect for semiclassical random walk
Herr, Sebastian
Transference of bilinear restriction estimates to quadratic variation norms and the Dirac-Klein-Gordon system
Well-posedness and scattering for the Zakharov system in four dimensions
Hezari, Hamid
$C^infty$ spectral rigidity of the ellipse
A natural lower bound for the size of nodal sets
Applications of small scale quantum ergodicity in nodal sets
Hickman, Jonathan
Variable coefficient Wolff-type inequalities and sharp local smoothing estimates for wave equations on manifolds
Hillairet, Luc
Nonconcentration in partially rectangular billiards
Hillairet, Matthieu
A homogenized limit for the 2D euler equations in a perforated domain
Smooth type II blow up solutions to the four dimensional energy critical wave equation
Hintz, Peter
Semilinear wave equations on asymptotically de Sitter, Kerr--de Sitter and Minkowski spacetimes
Hirsch, Jonas
Nonexistence of Wente's $L^\infty$ estimate for the Neumann problem
Hirshberg, Ilan
A simple nuclear C*-algebra with an internal asymmetry
Hislop, Peter
CR-invariants and the scattering operator for complex manifolds with boundary
Hitrik, Michael
Resolvent estimates for elliptic quadratic differential operators
Hmidi, Taoufik
An analytical and numerical study of steady patches in the disc
Dynamics of one fold symmetric patches for the aggregation equation and collapse to singular measure
On a maximum principle and its application to logarithmically critical Boussinesq system
Hoepfner, Gustavo
Multi-Layer Potentials for Higher Order Systems in Rough Domains
Hoff, Daniel
Maximal rigid subalgebras of deformations and L$^2$-cohomology
Hofmann, Steven
Carleson measure estimates and the Dirichlet problem for degenerate elliptic equations
Critical perturbations for second-order elliptic operators. Part I: Square function bounds for layer potentials
Symbol calculus for operators of layer potential type on Lipschitz surfaces with VMO normals, and related pseudodifferential operator calculus
The weak-$A_\infty$ property of harmonic and $p$-harmonic measures implies uniform rectifiability
Hofmanová, Martina
On solvability and ill-posedness of the compressible Euler system subject to stochastic forces
Holmer, Justin
Blow-up solutions on a sphere for the 3d quintic NLS in the energy space
Focusing quantum many-body dynamics II: The rigorous derivation of the 1D focusing cubic nonlinear Schrödinger equation from 3D
Holmes, Irina
Weighted little bmo and two-weight inequalities for Journé commutators
Holzegel, Gustav
Quasimodes and a lower bound on the uniform energy decay rate for Kerr--AdS spacetimes
Hong, Guixiang
Commutators with fractional differentiation and new characterizations of BMO-Sobolev spaces
Hornung, Peter
Energy identity for intrinsically biharmonic maps in four dimensions
Revisiting the $C^{1,\a}$ $h$-principle for the Monge–Ampère equation
Houdayer, Cyril
Structure of modular invariant subalgebras in free Araki-Woods factors
Hu, Yi
Discrete Fourier restriction associated with KdV equations
Huang, Huichi
Mean ergodic theorem for amenable discrete quantum groups and a Wiener type theorem for compact metrizable groups
Huang, Xiaoqi
Restriction of toral eigenfunctions to totally geodesic submanifolds
Huang, Yi
Conical maximal regularity for elliptic operators via Hardy spaces
Hultgren, Jakob
Coupled Kähler-Ricci solitons on toric Fano manifolds
Hundertmark, Dirk
Heat-flow monotonicity of Strichartz norms
Van der Waals-London interaction of atoms with pseudo-relavistic kinetic energy
Hwang, Sukjung
Parabolic $l^p$ dirichlet boundary value problem and VMO-type time-varying domains
Hyder, Ali
Conformally Euclidean metrics on $\R^n$ with arbitrary total $Q$-curvature
Hynd, Ryan
Hölder estimates and large time behavior for a nonlocal doubly nonlinear evolution
Hytönen, Tuomas
Sharp weighted bounds involving $A_{\infty}$